Issue
Volume 10, Number 2

Articles in the Issue:

Regular Articles:
Ren-cang Li
Algorithms For Inverse Eigenvalue Problems
J. Comp. Math., 10 (1992), pp. 97-111. Abstract
pdf
Full Article

Xiang Wang and Zhen Sha
The Bivariate Spline Approximate Solution To The Hyperbolic Equations With Variable Coefficients
J. Comp. Math., 10 (1992), pp. 112-128. Abstract
pdf
Full Article

Ping-qi Pan
New Ode Methods For Equality Constrained Optimization(2)-Algorithms
J. Comp. Math., 10 (1992), pp. 129-146. Abstract
pdf
Full Article

Li-qing Zhang
Spline Collocation Approximation To Periodic Solutions Of Ordinary Differential Equations
J. Comp. Math., 10 (1992), pp. 147-154. Abstract
pdf
Full Article

Yu-hua Wu and Hua-mo Wu
The Entropy Condition For Implicit TVD Schemes
J. Comp. Math., 10 (1992), pp. 155-166. Abstract
pdf
Full Article

Jin-sheng Jiang and Xiao-liang Cheng
On The Stability Of Biquadratic-Bilinear Velocity-Pressure Finite Elements
J. Comp. Math., 10 (1992), pp. 167-170. Abstract
pdf
Full Article

Shu-fang Xu
On The Sufficient Conditions For The Solubility Of Algebraic Inverse Eigenvalue Problems
J. Comp. Math., 10 (1992), pp. 171-180. Abstract
pdf
Full Article

Guo-liang Xu
Rational Interpolation For Stieltjes Functions
J. Comp. Math., 10 (1992), pp. 181-193. Abstract
pdf
Full Article